MolluscaBase source details

Sitnikova T.Ya., Peretolchina T.E., Anistratenko V.V., Anistratenko O.Yu. & Palatov D.M. (2018). Variability and taxonomy of South Caucasian freshwater snails of the genus Shadinia Akramowski, 1976 (Caenogastropoda: Hydrobiidae) based on new morphological and molecular data. Archiv für Molluskenkunde. 147(1): 63-76.
302659
10.1127/arch.moll/147/063-076 [view]
Sitnikova T.Ya., Peretolchina T.E., Anistratenko V.V., Anistratenko O.Yu. & Palatov D.M.
2018
Variability and taxonomy of South Caucasian freshwater snails of the genus <i>Shadinia</i> Akramowski, 1976 (Caenogastropoda: Hydrobiidae) based on new morphological and molecular data
Archiv für Molluskenkunde
147(1): 63-76
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2018-07-13 14:24:10Z
created